Compensation relation between $n$ and $K$ in topokinetic reactions
Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 647-650
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_3_a30,
author = {B. V. Erofeev and V. A. Protashchik},
title = {Compensation relation between~$n$ and $K$ in topokinetic reactions},
journal = {Doklady Akademii Nauk},
pages = {647--650},
year = {1964},
volume = {155},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a30/}
}
B. V. Erofeev; V. A. Protashchik. Compensation relation between $n$ and $K$ in topokinetic reactions. Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 647-650. http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a30/